# SDR HEEA079649

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,795 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 412061668101
- Condition: Broken
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP SCREW BROKE OFF (HARD TO OPEN) SCRAPPED.
